MathSciNet: Publications results for "Items authored by Tanaka, Satoshi2"
  1. The exact multiplicity of positive solutions for a class of two-point boundary-value problems with the one-dimensional p-Laplacian, Proc. Roy. Soc. Edinburgh Sect. A 144 (2014), 187-203 (with I. Sim).
  2. Fractal oscillations near the domain boundary of radially symmetric solutions of p-Laplace equations, Fractal geometry and dynamical systems in pure and applied mathematics. II. Fractals in applied mathematics, 325-343, Contemp. Math., 601, Amer. Math. Soc., Providence, RI, 2013. (with Y. Naitom M. Pasic, D. Zubrinic)
  3. Morse index and symmetry-breaking for positive solutions of one-dimensional Henon type equations, J. Differential Equations 255 (2013), 1709-1733.
  4. Fractal oscillations of chirp functions and applications to second-order linear differential equations, International Journal of Differential Equations, vol. 2013 (2013), Article ID 857410, 11 pages (with M. Pasic).
  5. Fractal oscillations of self-adjoint and damped linear differential equations of second-order, Applied Mathematics and Computation 218 (2011), 2281-2293 (with M. Pasic).
  6. Rectifiable oscillations of self-adjoint and damped linear differential equations of second-order, Journal of Mathematical Analysis and Applications 381 (2011), 27-42 (with M. Pasic).
  7. On the uniqueness of positive solutions for two-point boundary value problems of Emden-Fowler differential equations, Mathematica Bohemica 135 (2010), 189-198.
  8. Eventually positive solutions of first order nonlinear differential equations with a deviating argument, Acta Mathematica Hungarica 127 (2010), 17-33 (with T. Sakamoto).
  9. Uniqueness and nonuniqueness of nodal radial solutions of sublinear elliptic equations in a ball, Nonlinear Analysis: Theory, Methods & Applications 71 (2009), 5256-5267.
  10. An identity for a quasilinear ODE and its applications to the uniqueness of solutions of BVPs, Journal of Mathematical Analysis and Applications 351 (2009), 206-217.
  11. Uniqueness of nodal radial solutions of superlinear elliptic equations in a ball, Proceedings of the Royal Society of Edinburgh: Section A Mathematics 138 (2008), 1331-1343.
  12. Sharp conditions for the existence of sign-changing solutions to equations involving the one-dimensional p-Laplacian, Nonlinear Analysis: Theory, Methods & Applications 69 (2008), 3070-3083 (with Y. Naito).
  13. On the uniqueness of solutions with prescribed numbers of zeros for a two-point boundary value problem, Differential Integral Equations 20 (2007) 93-104.
  14. Existence and asymptotic behavior of solutions of nonlinear neutral differential equations, Mathematical and Computer Modelling 43 (2006) 536-562.
  15. Forced oscillation of certain hyperbolic equations with continuous distributed deviating arguments, Annales Polonici Mathematici 85 (2005) 37-54 (with N. Yoshida).
  16. Oscillation criteria for a class of second order forced neutral differential equations, Mathematics Journal of Toyama University 27 (2004) 71-90.
  17. On the existence of multiple solutions of the boundary value problem for nonlinear second order differential equations, Nonlinear Analysis 56 (2004) 919-935 (with Y. Naito).
  18. A oscillation theorem for a class of even order neutral differential equations, Journal of Mathematical Analysis and Applications 273 (2002) 172-189.
  19. Oscillation of solutions of first-order neutral differential equations, Hiroshima Mathematical Journal 32 (2002) 79-85.
  20. Existence of positive solutions for a class of higher order neutral functional differential equations, Czechoslovak Mathematical Journal 51 (2001) 573-583.
  21. Oscillation of solutions of even order neutral differential equations, Dynamic Systems and Applications 9 (2000) 353-360.
  22. Existence of positive solutions of higher order nonlinear neutral differential equations, The Rocky Mountain Journal of Mathematics 30 (2000) 1139-1149.
  23. Oscillatory and nonoscillatory solutions of neutral differential equations, Annales Polonici Mathematici 73 (2000) 169-184.
  24. A necessary and sufficient condition for the oscillation in a class of even order neutral differential equations, Electronic Journal of Qualitative Theory of Differential Equations no. 4 (2000) 1-27.
  25. Existence of positive solutions for a class of first-order neutral functional differential equations, Journal of Mathematical Analysis and Applications 229 (1999) 501-518.
  26. Oscillations of solutions to parabolic equations with deviating arguments, Tamkang Journal of Mathematics 28 (1997) 169-181 (with N. Yoshida).
  27. Forced oscillations of first order nonlinear neutral differential equations, Journal of Applied Analysis 3 (1997) 23-41.
  28. Oscillation properties of solutions of second order neutral differential equations with deviating arguments, Analysis 17 (1997) 99-111.